Posted by: Lua | 2011-05-30

Funny Feeling

Hi there,

I suffer from a lot of stress and anxiety. I have been on Cilift for about 2 and a half weeks now. My period is meant to come in the next few days.

For the last couple of days I have been experiencing a few silly feelings. I have only been sexually active for two months cause I only got married two months ago. Crazy I know, waiting till I found the right guy and I am 26 now. Intercourse wasn''t unpleasant at all the first time, a bit sore, but I guess that was normal.

Ever since then I have experienced that is is harder for him to enter me. Like it doesn''t wanne go in. Can this be from the stress and anxiety? Also, I have got an irritating feeling in my lower abdomen, like the muscles there is tight all the time...can this also be from stress?

Please can you help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This could all, be from stress and anxiety. Trying to relax and have lots of foreplay would help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.